# SDR NACA2022031300002

- Difficulty date: March 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767-300
- Aircraft serial: 29431
- Aircraft time: 83,702 hours, 14,022 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,093 hours, 712 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter
- Part number: 9387M230P11
- Part serial: NSN
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START - NO IGNITION WHEN FUEL CONTROL SWITCH PLACED TO RUN, RIGHT ENGINE IGNITION 1. REMOVED AND REPLACED RH ENGINE IGNITION PLUG PER AMM 74-21-01, PERFORMED RIGHT ENGINE GROUND IDLE ON IGNITION 1 OPS CHECKED GOOD. AC REMAINS ETOPS 180
